... too 5mg a day. I am scared today is day 2. Am I strong enough to do this? I was prescribed 3mg of xanax and been taking 2mg of klonopin from a friend that's why I have had 5 mg of benzos in my body. I told my dr the truth they now have me on just 3mg of klonopin .I need some reassurance this is possible. Its the scariest thing I have been through.
This question has also been asked and answered here: Klonopin vs Xanax - How are they different?
You still have a benzo in your system so you shouldn't be too bad. If you sit and think about only that, then you're going to feel awful. Keep busy. Watch a good movie, read a good book. Go for a walk. If you get anxious, take an antihistamine like benadryl. You should not have been taking that med from your friend, so the doc had to cut your xanax to keep you from taking more then you should. I usually get ticked when docs stop a med like that, but there was nothing else he could do in this instance.
Melissa I agree with kasm.on this you should never take someone else's medication you never know what you could get.Plus how is the doctor to know how you are doing if your not taking just what they are giveing you ,But you are not going cold turkey lucky the doctor gave you some benzo's at least you have enough in your system to get through this and i highly recommend you do the stuff kasm. has recommended or your going to sit there and just bring on attacks etc..Chuck1957
My doctor began prescribing me Xanax 6 years ago when I found out my Dad had terminal cancer. I was taking .5 mg x2 and 2mg x1 daily. 3mg total daily. My father passed last year, but doc kept me on the pills. I very rarely took more than prescibed. I have had to experience withdrawal due to C/T twice, for no more than 5 days due to insurance issues. I was recently married in September and started a new job in May. Life was good. I kept taking the pills. On November 10 my prescription was stolen from my purse. That was the last day I took those pills. I panicked and called the doctor when I noticed they were missing. To my absolute shock he said he could not help. Nice. I became resolved thay I would never take those evil little pills again. I ended up C/T at home. I don't recommend it at all, as it is very dangerous and scary, but I had no choice.
I couldn't eat or sleep, go to work, or even have a conversation because I couldn't think and felt completely miserable. Every day I woke up and said a little prayer that I would feel better and be able to function. The truth is that it is very slow going when you detox xanax. It was 3 weeks until I felt good enough to feel even remotely good, and I know it will take months to feel normal again.The point is that I tried to stay calm and positive, and I made it. I will be benzo free for 4 weeks on Sunday. I still feel some symptoms, but they are very minor and occur sporadically. Hang in there, you can do it too. I found it helpful to read these
Forums during my withdrawal. Stay strong because life really does feel better without the pills. It is beautiful to feel again.
Okay to respond to everyone that has replied ty for the advice and the replies and certainly the last comment aka ghost. Its been a week things are slowly getting better and I hope to continue . And yes to the first comment I know I shouldnt had been taking a friends. But I will justify the reason I wanted to feel normal I tried one and that happened so I wasn't doing it to get high. And anyone that has been on benzos fifteen years at yhe sameamount builds a tolerance up and needsmore. But yes this should had been discussed with my dr first but wasnt. So point being stuff happens when your not even realizing it. I know where I messed up but I also know that a dr shshouldn't be allowed to have someone on xanax that long of a time. In my opinion that is medical negligence. But aka ghost ty for sharing your story because it really sometimes doesn't feel like there is a light at the end of thr tunnel and you feel like your the only one going through this. People feel free to share your stories I need some inspiration . Thanks
I had a big problem with xanax and was taking 8 mg a day not prescibed by a Dr I wanted to stop so I just stopped taking them and had Seizures and the worst we so I started taking them again till I could get a Dr to detox me so I went from a mgs a day to 3 mgs a day and slowly came down so physically you shouldn't have any withdraw now you will probably feel a little anxiety and panicky but after a little while your body will get use to the amount your taking and will go back to normal but taking the kolonopin wasn't good cause if you see the Dr he thinks your fine and you feel ok in till you can't get the klonapin and the Dr dosent know if he should up your dose or maybe even drop it it's good you told your Dr now he can do his job but sit with it for a little while and get out and have fun get your mind off it then after awhile if you being on the lower dose talk to your Dr and if it's not working he may up you but I'm sure you will be fine with the ...
lower dose in my opinion it's better to be on a lower dose your brain tricks you into thinking you need more then you really do best of luck to you I hope everything works out
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 4 answers
Posted 18 Oct 2010 • 3 answers
Posted 25 Oct 2010 • 5 answers
Posted 6 Nov 2011 • 2 answers
Posted 8 Mar 2014 • 1 answer